Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 723509, 12 pages
http://dx.doi.org/10.1155/2011/723509
Research Article

Common Lyapunov Function Based on Kullback–Leibler Divergence for a Switched Nonlinear System

1Graduate School of Health Sciences, The University of Tokushima, 3-18-15 Kuramoto, Tokushima 770-8509, Japan
2Institute of Health Biosciences, The University of Tokushima, 3-18-15 Kuramoto, Tokushima 770-8509, Japan

Received 21 December 2010; Revised 15 March 2011; Accepted 16 March 2011

Academic Editor: Jyh Horng Chou

Copyright © 2011 Omar M. Abou Al-Ola et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Omar M. Abou Al-Ola, Ken'ichi Fujimoto, and Tetsuya Yoshinaga, “Common Lyapunov Function Based on Kullback–Leibler Divergence for a Switched Nonlinear System,” Mathematical Problems in Engineering, vol. 2011, Article ID 723509, 12 pages, 2011. https://doi.org/10.1155/2011/723509.